# SDR AALA20060069

- Difficulty date: January 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR INFLIGHT T107/20JAN - SMOKE COMING FROM FORWARD GALLEY OVEN.  RETURNED TO LHR AND LANDED WITHOUT INCIDENT.  FOUND DEBRIS BURNING IN OVEN.  CLEANED DEBRIS AND PULLED AND COLLERED CIRCUIT BREAKERS.  REPLACED FIRST CLASS OVEN NUMBER ONE AND TWO AT JFK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
